# SDR R61A201211210695

- Difficulty date: November 25, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE CENTER FUSELAGE LEFT INBOARD SEAT TRACK CORRODED BETWEEN FRAMES 84 AND 85.  MAINTENANCE REMOVED AND REPLACED THE CENTER FUSELAGE LEFT INBOARD SEAT TRACK IAW EMB 170 SRM 51-41-01, 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
